RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 1989, Number 12, Pages 8–15 (Mi ivm8266)  

This article is cited in 2 scientific papers (total in 2 papers)

Subgroups of the general linear group over a local field

N. A. Vavilov, I. Khamdan


Full text: PDF file (770 kB)

English version:
Soviet Mathematics (Izvestiya VUZ. Matematika), 1989, 33:12, 7–15

Bibliographic databases:

Document Type: Article
UDC: 512.542
MSC: 20G25
Received: 24.09.1986

Citation: N. A. Vavilov, I. Khamdan, “Subgroups of the general linear group over a local field”, Izv. Vyssh. Uchebn. Zaved. Mat., 1989, no. 12, 8–15; Soviet Math. (Iz. VUZ), 33:12 (1989), 7–15

Citation in format AMSBIB
\Bibitem{VavKha89}
\by N.~A.~Vavilov, I.~Khamdan
\paper Subgroups of the general linear group over a~local field
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 1989
\issue 12
\pages 8--15
\mathnet{http://mi.mathnet.ru/ivm8266}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1047452}
\zmath{https://zbmath.org/?q=an:0711.20031|0701.20028}
\transl
\jour Soviet Math. (Iz. VUZ)
\yr 1989
\vol 33
\issue 12
\pages 7--15


Linking options:
  • http://mi.mathnet.ru/eng/ivm8266
  • http://mi.mathnet.ru/eng/ivm/y1989/i12/p8

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. K. Yu. Lavrov, “Podgruppy ortogonalnykh grupp chetnogo poryadka nad lokalnym polem”, Voprosy teorii predstavlenii algebr i grupp. 12, Zap. nauchn. sem. POMI, 321, POMI, SPb., 2005, 240–250  mathnet  mathscinet  zmath; K. Yu. Lavrov, “Subgroups of the orthogonal groups of even degree over a local field”, J. Math. Sci. (N. Y.), 136:3 (2006), 3966–3971  crossref
    2. N. A. Vavilov, “Subgroups of $\operatorname{SL}_n$ over a semilocal ring”, J. Math. Sci. (N. Y.), 147:5 (2007), 6995–7004  mathnet  crossref  mathscinet  elib  elib
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:53
    Full text:19
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2017